# SDR AALA950721

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: 0201922001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, SEAT MOUNTED EMERGENCY EXIT LIGHT WIRING HARNESS BROKEN AT PAX SEAT 12J.  REPLACED SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY AT PAX SEAT 12J.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
